# SDR SWIA2020031049185

- Difficulty date: February 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Mount Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STUB FAIRING FWD MOUNTING BRACKET CRACKED.   (C CHECK) RO 3/7/2020    REMOVED AND REPLACED WITH NEW RH STUB FAIRING FWD MOUNTING BRACKET REF CRJ200 SRM.
